标题:Reflected forward-backward stochastic differential equations and related PDEs
作者:Li, Wenqiang; Peng, Ying; Liu, Junbo
作者机构:[Li, Wenqiang] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Peoples R China.; [Li, Wenqiang; Liu, Junbo] Shandong Univ, Sch Math & Stat, Wei 更多
通讯作者:Li, WQ
通讯作者地址:[Li, WQ]Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Peoples R China.
来源:STOCHASTIC ANALYSIS AND APPLICATIONS
出版年:2016
卷:34
期:5
页码:906-926
DOI:10.1080/07362994.2016.1195747
关键词:Forward-backward stochastic differential equations; reflected backward; stochastic differential equations; reflected forward-backward stochastic; differential equations (reflected FBSDEs); comparison theorem; viscosity; solution
摘要:In this article, we study a type of coupled reflected forward-backward stochastic differential equations (reflected FBSDEs, for short) with continuous coefficients, including the existence and the uniqueness of the solution of our reflected FBSDEs as well as the comparison theorem. We prove that the solution of our reflected FBSDEs gives a probabilistic interpretation for the viscosity solution of an obstacle problem for a quasilinear parabolic partial differential equation.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84979656549&doi=10.1080%2f07362994.2016.1195747&partnerID=40&md5=c678afc518709da77f0a6be1581a129d
TOP